I have tried MANY medications and seems as though none have worked. I am diagnosed with bi polar along with severe anxiety and no matter what I've tried, I have always experienced side effects from anti depressants and even mood stabilizers. I have not yet tried the Trileptal but after hearing about the side effects such as tiredness and nausea and having double vision I am quite nervous. My doctor believes that I should be alright and just give it a try since nothing has worked I've the years so I'm not sure what to do. I am wondering if anyone has had just as sensitive a reaction to medications as I do and if so please let me know of you believe this might work for me? Thank you.
You won't know if it helps you or causes problems until you try it. Side effects often go away as you get used to a med. And just because 1% of the people reported a side effect, does not mean you will have it. If you have too many side effects there is no law says you have to keep taking it.
Hello Miss Marie777,
I have been on Trileptal around 18 months, and have not experienced any side effects at all. But we all react to medications in different ways. Two things, they are possible side effects, that means you may experience them or you may not and the other is from my experience never start a medication being afraid, due to bad past experiences.
Take care and welcome to the site,
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Oct 2013 • 1 answer
Posted 22 Mar 2014 • 4 answers
Posted 7 May 2015 • 1 answer
Posted 21 Sep 2015 • 2 answers
Posted 21 Sep 2016 • 2 answers